Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Diffusion Approximation for an M/G/m Queue

Toshikazu Kimura
Operations Research
Vol. 31, No. 2 (Mar. - Apr., 1983), pp. 304-321
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/170802
Page Count: 18
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Diffusion Approximation for an M/G/m Queue
Preview not available

Abstract

This paper deals with the M/G/m queueing system in the steady-state. Applying the method of diffusion approximation, we provide approximate formulas for the distributions of the number of customers, the waiting time and the busy period. We also discuss the relation between the heavy traffic approximation and these approximations. In order to examine the accuracy of the approximate formulas, they are numerically tested on some examples.

Page Thumbnails

  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306
  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321